Stabilité simultanée de deux fonctions différentiables
Annales de l'Institut Fourier, Volume 29 (1979) no. 1, p. 263-282

We characterize the couples of differentiable functions (f,g), f,g:MR where M is a compact manifold of dimension 2, which are simultaneously stables i.e.: for each (f ,g ), near enough from (f,g), exist a diffeomorphism h of V and two diffeomorphisms λ and μ of R such that h and λ exchange f and f whereas h and μ exchange g and g . The essential tool is a study of equations such that η(x)=X=(x 2 +x 3 )+(1+x)Y(x 2 ) where the unknowns X and Y are C functions.

Nous caractérisons les couples de fonctions différentiables (f,g), définies sur une variété compacte V de dimension 2, qui sont simultanément stables en ce sens que, pour tout couple (f ,g ) assez voisin, il existe un difféomorphisme h de V et deux difféomorphismes λ et μ de R tels que h et λ échangent f et f alors que h et μ échangent g et g . L’outil essentiel est une technique de résolution des équations du type η(x)=X=(x 2 +x 3 )+(1+x)Y(x 2 ) où les inconnues X et Y sont des fonctions de classe C .

@article{AIF_1979__29_1_263_0,
     author = {Dufour, Jean-Paul},
     title = {Stabilit\'e simultan\'ee de deux fonctions diff\'erentiables},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Louis-Jean},
     address = {Gap},
     volume = {29},
     number = {1},
     year = {1979},
     pages = {263-282},
     doi = {10.5802/aif.738},
     zbl = {0364.58007},
     mrnumber = {80f:58010},
     language = {fr},
     url = {http://www.numdam.org/item/AIF_1979__29_1_263_0}
}
Dufour, Jean-Paul. Stabilité simultanée de deux fonctions différentiables. Annales de l'Institut Fourier, Volume 29 (1979) no. 1, pp. 263-282. doi : 10.5802/aif.738. http://www.numdam.org/item/AIF_1979__29_1_263_0/

[1] J.P. Dufour, Sur la stabilité des diagrammes d'applications différentiables, Ann. Scient. Ec. Norm. Sup., 4e Série, t. 10 (1977), 153-174. | Numdam | Zbl 0354.58011

[2] J.P. Dufour, Bi-stabilité des fronces, C.R. Acad. Sc., Paris, t. 285 (Sept. 1977). | MR 56 #6703 | Zbl 0362.58002

[3] S. Ferry, Codimension one Morse Theories, thesis, University of Michigan, 1973.

[4] M. Golubitsky, V. Guillemin, Stable Mappings and Their Singularities, Graduate Texts in Mathematics, Springer Verlag, 1973. | MR 49 #6269 | Zbl 0294.58004

[5] Y.H. Wan, Morse Theory for Two functions, Topology, Vol. 14, n° 3, 218-228. | MR 51 #14150 | Zbl 0305.58007